MathSciNet Relay Station
MathSciNet bibliographic data
MR155192 (27 #5131) 47.30
Berkson, Earl A characterization of scalar type operators on reflexive Banach spaces. Pacific J. Math. 13 1963 365–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement